# SDR ASAA0852930

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 4,873 hours, 1,426 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter Element
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TO MAINTAIN A COMFORTABLE TEMPERATURE IN THE AFT CABIN THE AFT CABIN TEMP KNOB HAS TO BE TURNED FARTHER CLOCKWISE THAN USUAL TO AROUND 3 O'CLOCK.  THIS PRODUCES APPROX 20C DUCT TEMP.  THE OTHER KNOBS WERE IN THE USUAL POSITION:  CONTROL CAB 11:00 AND FWD CAB 12:00 FOUND AFT CABIN FILTER (SENSOR) DIRTY, CLEANED FILTER PER MM 21 61 06.  UNABLE TO VERIFY DISCRP AFT CABIN TEMP CONTROL OPS CHECK NORMAL REF MM 21 61 00.  THE VERIFICATION OF CORRECTIVE ACTION IS DEFERRED FOR NON ETOPS REVENUE FLT.  PLEASE VERIFY AFT CABIN TEMP CONTROL KNOB MAINTAINS COMFORTABLE TEMP AROUND THE 12 O'CLOCK POS.  PERFORMED FVR ON AFT CABIN TEMP CONTROL.  OPS NORMAL REF LG 6424971.  DEFERRAL CLEARED.
